Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Operators with analytic orbit for the torus action

Tom 243 / 2018

Rodrigo A. H. M. Cabral, Severino T. Melo Studia Mathematica 243 (2018), 243-250 MSC: Primary 47G30; Secondary 35S05, 58G15. DOI: 10.4064/sm8767-10-2017 Opublikowany online: 11 May 2018

Streszczenie

The class of bounded operators on $L^2({\mathbb T}^{n})$ which have an analytic orbit under the action of ${\mathbb T}^{n}$ by conjugation with the translation operators is shown to coincide with the class of zero-order pseudodifferential operators whose discrete symbol $(a_j)_{j\in {\mathbb Z}^n}$ is uniformly analytic, in the sense that there exists $C \gt 1$ such that the derivatives of $a_j$ satisfy $|\partial ^\alpha a_j(x)|\leq C^{1+|\alpha |}\alpha !$ for all $x\in {\mathbb T}^{n}$, all $j\in {\mathbb Z}^n$ and all $\alpha \in {\mathbb N}^n$. It then follows that this class of analytic pseudodifferential operators is a spectrally invariant $^{*}$-subalgebra of the algebra of bounded operators on $L^2({\mathbb T}^{n})$, dense (in norm topology) in the algebra of $\rho =\delta =0$ Hörmander-type operators.

Autorzy

  • Rodrigo A. H. M. CabralInstituto de Matemática e Estatística
    Universidade de São Paulo
    Rua do Matão 1010
    São Paulo, SP 05508-090, Brazil
    e-mail
  • Severino T. MeloInstituto de Matemática e Estatística
    Universidade de São Paulo
    Rua do Matão 1010
    São Paulo, SP 05508-090, Brazil
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek